# SDR 2000ZZZX441

- Difficulty date: December 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N242AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 242
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53678001202
- Condition: Corroded
- Location: Bs 33 -36 Lt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAT:  17,939.02 HOURS.  TLDG:  20,490.  LGPG:  1,121,465.  STA:  SAW CRIC:  9,859.  LEFT AFT INBOARD SEAT TRACK CORRODED.  BLENDED, FOUND OUT OF LIMITS.  ATR-42 IAW SRM 53-00-00 FIG 304.  REMOVED AND REPLACED LEFT AFT INBOARD SEAT TRACK IAW EO NR E9-5300-013 R4.
